# SDR DALA14015043146

- Difficulty date: February 4, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 31,532 hours, 16,059 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 20-23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M1 CHECK, THREE DENTS FOUND BETWEEN FRAMES 20-23 AND S22L.    ERA 522849-14 SECTION I ACCOMPLISHED DURING MAINTENANCE CHECK.
